# SDR USAA2012022800018

- Difficulty date: February 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 59,267 hours, 39,281 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481105
- Part serial: 3292
- Condition: Fractured
- Location: Te Flap
- Part time: 21,354 hours, 12,997 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 25 FOR LANDING (FLT 1700), FELT A POP AND AC ROLLED LEFT.  FLAPS RETRACTED TO 15 AND SITUATION IMPROVED BUT LEFT ROLL PERSISTED.  LANDED WITHOUT INCIDENT.  LEFT FLAPS EXTENDED.  MX INSPECTED FLAPS AT VARIOUS SETTINGS, RAN UP AND DOWN SEVERAL TIMES.  NO DEFECTS NOTED, AMM REFERENCE 05-51-41.  ON THE VERY NEXT FLIGHT (FLT 1205), THE PROBLEM REPEATED.  CREW REPORTED THAT AS AIRCRAFT WAS CONFIGURED ON APPROACH FROM FLAPS 5 TO FLAPS 30, 4 TO 6 UNITS OF RIGHT AILERON CONTROL WAS NEEDED TO MAINTAIN WINGS LEVEL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE LEFT INBOARD CARRIAGE ON OUTBOARD FLAP ASSEMBLY FRACTURED.  REMOVED AND REPLACED LEFT INBOARD CARRIAGE PER JOB CARD 03C30727034.
